# SDR SWAA2024090920673

- Difficulty date: July 31, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 65,251 hours, 39,171 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET ANGLE LOCATED UPPER FUSELAGE AT STA 1016 AT VERTICAL STABILIZER 2024-473131<[01] REPLACED BRACKET ANGLE AND FASTENERS LOCATED UPPER FUSELAGE AT STA 1016 AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 176A7101; SHEET 4;REV.-;[02] CORRECTED STEP 1:  REPLACED BRACKET ANGLE AND FASTENERS LOCATED UPPER FUSELAGE AT STA 1016 AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 176A3101; SHEET 4;REV.-;[03] REPLACED BRACKET ANGLE AND FASTENERS LOCATED UPPER FUSELAGE AT STA 1016 AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 176A3101; SHEET 4;REV.-
